Childhood Diseases

Question
Posted by: noks | 2009/03/27

Q.

diarhea

my 15 month old child has cold , rinning nose and now all of suden diarhoea

doctor gave him flu meds demazine , zinnat antibiotic , cough mixture and mucous spray

he now has running tummy , what must i do

is it because f ntibiotics - what home reedies cn one use to cure runny tummy or which foods to aviod

Expert's Reply

A.

Paediatrician

Your baby's diarrhoea is due to the antibiotic which must be stopped. You must give him a probiotic such as Reuteri drops 1ml daily for 10 days.Also give him frequent sips of an electrolyte solution such as Rehidrat. Stop the Demazin as well.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.